×

Differenzierbare Räume. (German) Zbl 0169.52901


PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Auslander, L., and R. MacKenzie: Introduction to differentiable manifolds. New York: McGraw-Hill 1963. · Zbl 0184.24905
[2] Behnke, H., K. Spallek u. a.: Forschungsergebnisse aus dem 1. Mathematischen Institut der Univ. Münster. Jahrbuch 1966, Westd. Verlag, Köln und Opl.
[3] Bloom, T.:C 1-functions on a complex analytic variety. (Erscheint demnächst.) · Zbl 0176.38102
[4] – Differential operators on analytic varieties. (Erscheint demnächst.)
[5] Gilmartin, M.: Nondifferentiability of retractions ofC n to subvarieties. Proc. Am. Math. Soc.16, 1028-1029 (1965). · Zbl 0134.42601
[6] Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. I.H.E.S. (1960). · Zbl 0158.32901
[7] Hirsch, M. W.: Notes on differential topology. Lecture notes, Berkeley 1962.
[8] Lojasiewicz, S.: Ensemble semi-analytiques. I.H.E.S. (1965).
[9] Malgrange, B.: Ideals of differentiable functions. Oxf. Univ. Press (1966). · Zbl 0177.17902
[10] ?? Sur les fonctions differentiables et les ensembles analytiques. Bull. Soc. Math. France91, 113-127 (1963).
[11] Spallek, K.: Differenzierbare und holomorphe Funktionen auf analytischen Mengen. Math. Ann.161, 143-162 (1965). · Zbl 0166.33801 · doi:10.1007/BF01360852
[12] ?? Über Singularitäten analytischer Mengen. Math. Ann.172, 249-268 (1967). · Zbl 0195.09401 · doi:10.1007/BF01351193
[13] ?? Differenzierbare Kurven auf analytischen Mengen. Math. Ann.177, 54-66 (1968). · Zbl 0195.09402 · doi:10.1007/BF01350730
[14] Whitney, H.: Tangents to an analytic variety. Ann. Math.81, 496-549 (1965). · Zbl 0152.27701 · doi:10.2307/1970400
[15] – Local properties of analytic varieties. Diff. Comb. Top., Symp. in honor of Marston Morse. 205-244 (1965).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.